Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

acne ruins my mojo

Veteran Member
  • Total Reviews

    0
  • Content Count

    85
  • Joined

  • Last visited

Community Reputation

0 Neutral

About acne ruins my mojo

  • Rank
    Junior Member
  1. yeh im starting to workout again this week so hopefully i wont get to sore but hey better than doing nothing. I do boxing and weights. its bad to cross train but i enjoy it anyway im not going for size now so i dont think it will matter if i cross train. basically if you really wanna tone up focus on a lot of boxing drills it will work better than wieghts and get faster results( a lot more fit). skipping will do alot more than you think for your arms and shoulders and keeps you fit. i do speed
  2. your not the only one. my acne cleared after 3months then after 7 months i got a few big ass white pimples. dont squeeze them or they will scar. my derm said is odd but it happened to me and you. im now on my secon dose of accutane when my acne came back. just keep up with your medication and talk to your derm about it.I wanna here more about this and whoever said relax how can you when you get big ass pimples after they go away on this medication. they will stay red for quite while when they cl
  3. well i get a bit of red marks on my thighs which havnt concerned as im male lol but yeh now that you metioned it get marks but not lumps.also i get exma on my hand.it will go when you have finshed your course i would say.ask your derm
  4. haha you english love your pills lol. i know a lot of people that take it and i have a few times but thats it.you are more likely to die from drinking alcohole than ectacy. the only thing that ectacy will do worse than any other drug is take your happiness away. you will not die from popping pills unless the pill has got other drugs in it like ghb and then you drink alcohole or if you drink way to much water and flood your system. the thing with pills is you dont know whats in them unless you te
  5. well it took me another 3 months after tane to notice a few coming up then they kept getting worse (you will know if you need tane again trust me) i hope you dont coz i started mt 2nd 3months ago and cleared me up straight away but with more red marks than my 1st dose. if i finish this dose and it comes back i dont know what im gunna do
  6. yeh its definatley got heaps worse and i was never totally clear and it wasnt long about 3 months when of the tane. but it wasnt just the cysts that were bad but where the acne was it started to spead in the same area and there was real redness in that particular area. it was the worste id ever seen my skin went on tane again boom disapeard straight away except for the red marks from the acne. red areas when i had the bad acne disapeard but i really hope it doesnt come back. im on the same dose
  7. im on my second dose now and i have a lot more red marks and cysts than my 1st dose.i broke out so bad compared to my 1st dose which was only 3-6 months after when i wasnt taking it anymore so i started accutane again.i have noticed most of my acne has stoped 4 months after but my red marks are really bad and im worried will they go or will they scar.is there something i can use to cover them or make them dissapear quiker.im still getting a few pimples and have lumps.i hope they dissapear becaus
  8. well im on tane the second time and when on the 1st dose i stoped for a week 7 months into tane....i started again and i broke out again with a few big cysts.so i think it can be possible.no expert but my derm said its rare to have another breakout if you do it properly so i think it was cause i stoped for a week
  9. yeh its definatley works im on my second dose but im not sure if its come back worse if it would have got worse anyway
  10. I was on a topical recently stieva-a and i think it made my face worste, i was getting a lot more cysts and bumps. I went to my derm and he said to go on 2nd course of tane. it went worse for 1st 3 weeks then boom no more acne and just red marks.
  11. yeh very true but im sure it will fade even if it takes a year. I did not know this and 2 months after i finished my course i was out with friends drunk. I was chasing my friend down a big hill, then i fell really hard on my shoulder which grazed it really badly. It took ages to heal its been 6 months now and you can still see the pink. I cant believe that derms and the tane packs dont let you know this because what happens if i fell on my face, that would have been very bad.
  12. well neo17 you fucking dumbshit you asked how i can i get in shape and boxing is one of the best ways.khvdifv ,are you bagging out my english well fuck you coz ill fuck you up so you could never speak another english word from your mouth again.its dickheads like you that really piss me off ,oh well i can just move on and see you become a fat happyflowers coz you dont listen haha keep drinkn your pepsi and eating your kfc.yeh keep paying out sizematters dickhead atleast its got some useful inform
  13. be careful and make sure you stay strong if you start to get worse id stop personaly it can be quite dangerous.tell someone close to you to watch your behahaviours as people have commited suicide.iv noticed i am very deppressed sometimes but just hang in there.im actually very angr5y and have outbursed moods because im always tired now
  14. yeh its cystic acne they come in all forms big ones skinny ones short ones tall ones i think iv got a cyst yellow ones white red ones purple ones i think iv got a cyst..... they even sometimes come in for group hugs they really hurt.cysts can not be red but they are ussualy tough little bastARDS that dwell under the skin.this is acne that will scar if you squeeze
×